# SDR HEEA0012384

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: 6401497000
- Condition: Failed
- Location: Temp
- Part time: 2,424 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP PROBE WILL NOT TEST PROPERLY.
